MAUDE Adverse Event Report: COMBO (ZHING SHAN) MEEDICAL DRIVE; ROLLATOR

COMBO (ZHING SHAN) MEEDICAL DRIVE; ROLLATOR
Model Number 10257RD-1
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/06/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device whichi ia a rollator.The unit was taken and cannot be retrieved for evaluation.Caretaker used the rollator as a transport chair.End-user's leg was cut by the brake while being push through a doorway.Owner's manual/ ifu specifically states: "important safety notice: do not have anyone push you while you are seated on the rollator.This is a walking aid only and is not to be used as a transportation device.".

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COMBO (ZHING SHAN) MEEDICAL
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key10740778
Report Number2438477-2020-00053
Device Sequence Number17021696
Product Code ITJ
UDI-Device Identifier00822383260204
UDI-Public822383260204
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/26/2020
Report Date (Section F) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number10257RD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/08/2020
Device Age11 MO
Event Location Home
Date Report to Manufacturer10/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/26/2020